When I saw my psychiatrist yesterday I sat in a regular office chair. It's not like the movies where you lay on a modern sofa while the doctor takes notes on a legal pad. He doesn't say uh huh uh huh or anything. He types everything I say on his computer. Sometimes I want to talk really fast to see if he can keep up. Not really.
He changed one of my meds which I started last night. I'm weaning myself off another one. He suggested electric shock treatment which I declined. The new med he started me on is notorious for weight gain. He even said it to me. Hellllooo... I don't need to gain any more weight. But I don't want the brain shocks either. I guess I'll be gaining some weight.
I'm sorry to hear that things are so difficult right now. I always have you in my thoughts regardless if I come and see you often. Praying that the new meds help and do NOT cause weight gain. I see you said notorious for weight gain... not guaranteed. I'm still your cheerleader... God bless you and Mr. Skittles... Love you gal.
Hope the new meds help.. Get back on your exercise bike, it might help combat the weight gain a bit!
I hope you find health and happiness in the new year. I was thinking of you yesterday when I looked at some old Heads or Tails posts. It was challenging and fun to write stuff on pretty random topics, and some of 'em turned out pretty good, so I just wanted to thank you for undertaking the task for as long as you did.
It's been a few days. How's it going? I'm thinking about you.
I have an award for you here...
Post a Comment